# SDR DALA2020090402957

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 10,414 hours, 5,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM LEVER FOR DOOR L3 BROKE OFF. CORRECTIVE ACTION: REMOVED ARM/DISARM UNIT PER A321 AMM 52-22. INSTALLED ROBBED ARM/DISARM HANDLE UNIT PER A321 AMM 52-22. INSTALLED DOOR PANELS.
